Couldn't find what you looking for?

TRY OUR SEARCH!

Alrighty, so I slept with a guy who for whatever reason kept taking the condom off I think after he would pull out or when we switched positions. Then I would tell him to put another one on. After, he said he wanted to settle down and have kids. So I took the morning after pill the next day. Foolishly enough, I decide to sleep with him again a few days after. This time I'm pretty sure he slipped it off without telling me. He brought up kids and such yet again and he wanted a relationship. I've never spotted anything pinkish or brown before even when I had taken the pill before and I did finish my period about a week ago. I don't know if I should worry for the worst or hope for the best. I'm hoping the pill is causing the spotting but I've read that since the pill plays with your cycle to be extra cautious, which I didn't know or do. I also know that spotting is possible after your period but I've never done that before. Teh thing that worries me is how badly this guy wanted a relationship and how quickly he ran to his ex after I said no. I'm worried he might have been trying to get me pregnant to tie me to him. Any insight? %-)

Loading...

If it looks like a duck, quacks like a duck, and takes off his condom like a duck, then he's a DUCK!!!!!! ;-) XD o.O

I tell everyone to follow their "spidey sense" If you think something is going on, it is!!! So the next thing is this, I am WORRIED that the pink/brown discharge is Implantation bleeding. Meaning that the fertilized egg implants itself into your uterus wall - causing the light discharge.

Now did you take the Plan B pill after the 2nd time too? Are you on the pill? The Plan B CAN make your periods wonky, and there CAN be spotting. So if you have tekn plan b, your ok, if you are on the pill then you are OK, if nothing, then there is a slight worry here.

Believe it or not, some guys LOVE to have their "women" pregnant! It make them feel, that they are virile and they wont leave them and yes they are tied to him. What did you mean by "ran to his ex"? That is another indicator too. Like I said hon, if you are worried about this guy, you hope and pray that he didn't accomplish his goal. DO NOT sleep with him again, and say byebye. Also Since you period just ended, you wont be able to take a test till the next one is due!!!! I will keep my fingers crossed for you. And please keep me updated OK? And remember ALWAYS LISTEN TOO YOUR SPIDEY SENSES!!!
Reply

Loading...

The bleeding has turned pretty heavy. Now it's pretty much just blood, and it's not my period, there is a big difference. I don't get pain and discomfort usually and it hurts more on the left side, and my lower back hurts, and I'm feeling very faint and fatigued. I'm going to go to a clinic tomorrow and see what's wrong. I didn't take the pill the second time since the doctor told me not to take them too often. But now I'm nauseous. I don't know if it's a miscarriage or ectopic pregnancy since I read that Plan B has been linked to some cases or eptopic pregnancy. Has anyone had this problem before? What I mean when I say when I say ran to his ex is, after I told him that there wasn't to be a relationship, he got back together with his Ex that night.
Reply

Loading...

So you period isn't due right now? If not then I would suspect this could be a miscarriage. You CAN take Plan B but not for using like a contraceptive. I'm concerned about you being faint, if you are loosing too much blood then this will contribute to fainting and fatigue. Etopic is VERY painful. Since you are going to the clinic tommorrow, this is a good thing. Tell them everything and have them give you an ULTRASOUND FOR SURE!!!! Let me know how you make out OK? Good luck hon! And as the old saying goes GOOD RIDANCE To this "guy" Let me know!
Reply

Loading...